Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Dissipative operators in a Banach space

Gunter Lumer and R. S. Phillips

Vol. 11 (1961), No. 2, 679–698
Mathematical Subject Classification
Primary: 47.40
Milestones
Received: 7 June 1960
Published: 1 June 1961
Authors
Gunter Lumer
R. S. Phillips